Ask an expert
Question

22 Aug 2007

No periods at all
I've been on and off contraceptives since 2001 and getting my periods regularly i was using Triphasils so I changed to nuristrate for 1 year and i stopped last year May. Since then i have not been on my periods it's almost one year and two months. So im wondering if i got fibroids because i onced removed them in 1999. Is there a possibility of having them again?
Answer 375 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Yes it is possible that you have fibroids again, but this would not cause you not to have periods. It is probably still related to the injection, but see your doctor to check for any other problem.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19302 votes
Vote